# SDR RYAN20050018

- Difficulty date: June 12, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- Aircraft time: 55,883 hours, 53,547 cycles
- Engine: Pwa JT8D9A
- Engine time: 70,111 hours, 80,722 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, ENGINE NR 1 HAD HIGH OIL PRESSURE AND SHORTLY THEREAFTER NR 1 OIL TEMPERATURE STARTED CLIMBING TOWARDS REDLINE. ON RETURN  NR 1 ENGINE WAS SHUTDOWN.
